# SDR K11A2013061525001

- Difficulty date: June 15, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 62,014 hours, 34,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 950E PLUS 6 INCHES STUB FRAME CORROSION AFT SIDE BETWEEN 27-29R.
